# SDR DALA2022011000193

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frms 69-70 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 CORROSION INTERNAL STRUCTURE SUPPORT WEB LOCATED BETWEEN FR69 TO FR70 AT LEVEL STR23L AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED INTERNAL STRUCTURE SUPPORT WEB PER A320 SRM 51-42-11, AND 51-72-11. (2078318)
